# SDR CA130122010

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,120 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3110 · Instrument Panel
- Part: Shock Mount
- Part number: 156PL13156P6
- Condition: Worn
- Location: Cockpit
- Part time: 64,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL PILOT`S AND CO-PILOT`S COCKPIT INSTRUMENTS WERE REMOVED OFF THE CENTER INSTRUMENT MOUNTING FRAME, PN 83910021-001 TO FACILITATE A DETAILED VISUAL INSPECTION OF THE WINDSHIELD LOWER SILL TIE BEAM AND THE FORWARD PRESSURE TENSION FITTINGS FOR TASKS 5310/05A AND 5310/01 RESPECTIVELY.  THESE TASKS WERE BEING PERFORMED WHILE THE ACFT WAS IN THE HANGAR FOR A "C1" CHECK.  THE AME FOUND THE INSTRUMENT MOUNTING FRAME TO BE QUITE LOOSE AND UPON CLOSER INSPECTION FOUND ALL THE LOWER SHOCK MOUNTS ACROSS THE ENTIRE PANEL TO BE EXTREMELY WORN.  SHOCK MOUNTS, PN 156PL13, 156P6, 206P30 AND 156P6 WERE R & R. THE SHOCK MOUNTS WERE PROBABLY ORIGINAL AND WE FOUND NO HISTORY OF IT EVER BEING REPLACED ON THIS ACFT. THE ACFT HAS 64,120 AFH AND 69,013 CYCLES. IT CAN BE ATTRIBUTED TO WEAR IN SERVICE.  HOWEVER, WE DID NOT FIND ANY SPECIFIC INSPECTION FOR CHECKING THE CONDITION OF THESE INSTRUMENT PANEL SHOCK MOUNTS. A SPECIFIC INSPECTION OF THESE UNITS IN CONJUNCTION WITH THE C-CHECK COULD BE RECOMMENDED.
